# SDR QXEA2021121000547

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4432
- Aircraft time: 16,515 hours, 17,824 cycles
- Engine: Pwc PW150A
- Engine time: 15,477 hours, 16,727 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: O-Ring
- Condition: Wrong Part
- Location: #1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: E, A

## Discrepancy

CLIMBING OUT, THE #1 OIL PRESSURE STARTED FLUCTUATING. AS TIME PASSED IT OCCASIONALLY DIPPED INTO THE RED AND THE #1 ENGINE OIL PRESS WARNING LIGHT BEGAN TO FLICKER. SHUTDOWN THE ENGINE, RAN THE CHECKLISTS AND RETURNED TO THE FIELD. ACCOMPLISHED OVERWEIGHT LANDING. LANDING UNEVENTFUL. REMOVED FROM SERVICE. FOUND THE #1 ENGINE STARTER / GENERATOR O-RING SPLINE SHAFT TO BE THE INCORRECT ONE. REPLACING THE #1 ENGINE AND PROPELLER.
